# SDR CA091104002

- Difficulty date: October 26, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: AE99116J
- Condition: Damaged
- Location: Pump
- Component: Pump, Parkerhanfin
- Component part number: 5116004
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR EXTENSION AN AMBER PTU FAIL CAS MESSAGE POSTED FOLLOWED BY THE LT HYD ENG PUMP FAIL CYAN CAS MESSAGE FOLLOWED BY HYD LOW CAS AND A 0 QUANTITY READING. PILOT SAID THE GEAR DID NOT EXTEND AND HE HAD TO PERFORM EMER EXTENSION, THE FLAPS WENT TO 10 DEGREES JUST FINE, HYD SYNOPTIC PAGE SHOWED DCMP WITH GREEN LINES TO OPERATED COMPONENTS BUT ZERO ON QUANTITY, HALF THE SPOILERS WERE INOP UPON LANDING AS WELL.  FOUND LT EDP QUICK DISCONNECTS SEALS BLOWN. REPLACED LT ENG DRIVEN HYD PUMP AND ASSOCIATED QUICK DISCONNECTS RETAINERS AND PACKING.
